# SDR 2009FA0000039

- Difficulty date: January 2, 2009
- Submitted: January 29, 2009
- Operation: General aviation
- Aircraft: N500E
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9105
- Engine: Rroyce BR700710A110
- System (JASC): 2700 · Flight Control System
- Part: Brake
- Part number: GT41555003
- Part serial: 0738
- Condition: Failed
- Location: Lt Flap
- Part time: 313 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL (4) ASSYMETRY BRAKES WERE REMOVED FROM THE ACFT IN OCT 2008, MODIFIED AND REINSTALLED.  SINCE THAT TIME THE LT FLAP BRAKE FAILED AFTER 6 WEEKS IN SERVICE.  THE 2ND BRAKE FAILED WITH 3 MONTHS IN SERVICE. (K)
